UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

Convexity-preserving scattered data interpolation


Mt Piah, Abd Rahni and Saaban, Azizan and Abd Majid, Ahmad (2008) Convexity-preserving scattered data interpolation. Matematika, 24 (1). pp. 31-42. ISSN 0127-8274

[img] PDF
Restricted to Registered users only

Download (242kB)

Abstract

This study deals with constructing a convexity-preserving bivariate C1 interpolants to scattered data whenever the original data are convex. Sufficient conditions on lower bound of Bezier points are derived in order to ensure that surfaces comprising cubic Bezier triangular patches are always convex and satisfy C1 continuity conditions. Initial gradients at the data sites are estimated and then modified if necessary to ensure that these conditions are satisfied. The construction is local and easy to be implemented. Graphical examples are presented using several test functions.

Item Type: Article
Uncontrolled Keywords: Scattered data, interpolation, convexity, continuity.
Subjects: Q Science > QA Mathematics
Divisions: College of Arts and Sciences
Depositing User: Mrs. Norazmilah Yaakub
Date Deposited: 16 Feb 2012 08:05
Last Modified: 16 Feb 2012 08:05
URI: http://repo.uum.edu.my/id/eprint/4330

Actions (login required)

View Item View Item